Publication
Title
Fréchet derivative for light-like Wilson loops
Author
Abstract
Language
English
Source (journal)
Physics letters: B. - Amsterdam, 1967, currens
Publication
Amsterdam : 2015
ISSN
0370-2693
Volume/pages
741(2015), p. 71-76
ISI
000348290800008
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.01.2015
Last edited 18.02.2018
To cite this reference